Alert archive / Montana / Red Flag Warnings in 2007

Red Flag Warning 15, NWS Great Falls, MT

August 11, 200718 counties in Montana

NWS Great Falls, MT issued this red flag warning at Aug 11, 2007, 2:44 PM MDT for 18 counties in Montana. It took effect at Aug 12, 2007, 12:00 PM MDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Aug 11, 2007, 2:44 PM MDT (20:44 UTC)
In effect from
Aug 12, 2007, 12:00 PM MDT
Expired
Aug 12, 2007, 9:00 PM MDT
In force
9 hr
Issued by
NWS Great Falls, MT

Counties Blaine County, MT, Broadwater County, MT, Cascade County, MT, Chouteau County, MT, Fergus County, MT, Gallatin County, MT, Glacier County, MT, Hill County, MT, Jefferson County, MT, Judith Basin County, MT, Lewis and Clark County, MT, Liberty County, MT, Meagher County, MT, Phillips County, MT, Pondera County, MT, Powell County, MT, Teton County, MT, Toole County, MT

The radar

The Great Falls radar (KTFX), 24 km from the middle of the area, began a volume at 20:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Great_falls, MT (KTFX), launched 12:00Z, 8.7 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Great_falls, MT at 12:00Z on 2007-08-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Great_falls, MT at 12:00Z on 2007-08-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 99 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1181 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
99 m²/s²
0-3 km storm-relative helicity
145 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS85 KTFX 112044
RFWTFX

RED FLAG WARNING
NATIONAL WEATHER SERVICE GREAT FALLS MT
244 PM MDT SAT AUG 11 2007


MTZ112>118-120445-
/O.UPG.KTFX.FW.A.0013.070812T1800Z-070813T0300Z/
/O.NEW.KTFX.FW.W.0015.070812T1800Z-070813T0300Z/
EASTERN GLACIER/TOOLE/CENTRAL AND EASTERN PONDERA/LIBERTY
COUNTIES-HILL AND BLAINE COUNTIES-
LEWIS AND CLARK NATIONAL FOREST ROCKY MOUNTAIN DISTRICT/ROCKY
MOUNTAIN FRONT-CHOUTEAU AND FERGUS COUNTIES-
LINCOLN RANGER DISTRICT OF THE HELENA NATIONAL FOREST-
CENTRAL AND EASTERN LEWIS AND CLARK NATIONAL FOREST AREAS-
HELENA AND TOWNSEND RANGER DISTRICTS OF THE HELENA NATIONAL
FOREST-
244 PM MDT SAT AUG 11 2007

...RED FLAG WARNING IN EFFECT FROM 12 PM TO 9 PM MDT SUNDAY FOR
   GUSTY WEST WINDS AND LOW RELATIVE HUMIDITIES...
...FIRE WEATHER WATCH NO LONGER IN EFFECT...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 12 PM TO 9 PM MDT SUNDAY. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

GUSTY SOUTHWEST TO WEST WINDS WILL SPREAD ACROSS ALL THE FIRE 
ZONES. RELATIVE HUMIDITIES WILL DROP INTO THE TEENS SUNDAY
AFTERNOON AND EVENING CREATING HAZARDOUS FIRE WEATHER CONDITIONS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE
AREAS OF THIS RED FLAG WARNING.

$$
4 follow-up statements
000 
WWUS85 KTFX 120527
RFWTFX

RED FLAG WARNING
NATIONAL WEATHER SERVICE GREAT FALLS MT
1127 PM MDT SAT AUG 11 2007

MTZ112>118-121130-
/O.CON.KTFX.FW.W.0015.070812T1800Z-070813T0300Z/
EASTERN GLACIER/TOOLE/CENTRAL AND EASTERN PONDERA/LIBERTY
COUNTIES-HILL AND BLAINE COUNTIES-
LEWIS AND CLARK NATIONAL FOREST ROCKY MOUNTAIN DISTRICT/ROCKY
MOUNTAIN FRONT-CHOUTEAU AND FERGUS COUNTIES-
LINCOLN RANGER DISTRICT OF THE HELENA NATIONAL FOREST-
CENTRAL AND EASTERN LEWIS AND CLARK NATIONAL FOREST AREAS-
HELENA AND TOWNSEND RANGER DISTRICTS OF THE HELENA NATIONAL
FOREST-
1127 PM MDT SAT AUG 11 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 9 PM MDT
SUNDAY FOR GUSTY WEST WINDS AND LOW RELATIVE HUMIDITIES FOR
ALL OF NORTH CENTRAL AND A PORTION OF SOUTHWEST MONTANA...

A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 9 PM MDT
SUNDAY. 

GUSTY SOUTHWEST TO WEST WINDS WILL SPREAD ACROSS ALL THE FIRE
ZONES. RELATIVE HUMIDITIES WILL DROP INTO THE TEENS SUNDAY
AFTERNOON AND EVENING CREATING HAZARDOUS FIRE WEATHER CONDITIONS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE
AREAS OF THIS RED FLAG WARNING.

$$
000 
WWUS85 KTFX 121100
RFWTFX

RED FLAG WARNING
NATIONAL WEATHER SERVICE GREAT FALLS MT
500 AM MDT SUN AUG 12 2007

MTZ112-114-116>118-121900-
/O.CON.KTFX.FW.W.0015.070812T1800Z-070813T0300Z/
EASTERN GLACIER/TOOLE/CENTRAL AND EASTERN PONDERA/LIBERTY
COUNTIES-
LEWIS AND CLARK NATIONAL FOREST ROCKY MOUNTAIN DISTRICT/ROCKY
MOUNTAIN FRONT-
LINCOLN RANGER DISTRICT OF THE HELENA NATIONAL FOREST-
CENTRAL AND EASTERN LEWIS AND CLARK NATIONAL FOREST AREAS-
HELENA AND TOWNSEND RANGER DISTRICTS OF THE HELENA NATIONAL
FOREST-
500 AM MDT SUN AUG 12 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT
THIS EVENING FOR GUSTY WEST WINDS AND LOW RELATIVE HUMIDITIES FOR
PORTIONS OF NORTH CENTRAL AND SOUTHWEST MONTANA...

A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT
THIS EVENING. 

GUSTY SOUTHWEST TO WEST WINDS WILL SPREAD ACROSS THE WESTERN FIRE
DISTRICTS THIS AFTERNOON AS A SURFACE LOW MOVES INTO CENTRAL
MONTANA. RELATIVE HUMIDITIES WILL DROP INTO THE TEENS CREATING
HAZARDOUS FIRE WEATHER CONDITIONS. GUSTY WINDS AND LOW RELATIVE
HUMIDITIES WILL CONTINUE INTO THE EVENING HOURS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE
AREAS OF THIS RED FLAG WARNING.

$$

MTZ113-115-121900-
/O.CON.KTFX.FW.W.0015.070812T1800Z-070813T0300Z/
HILL AND BLAINE COUNTIES-CHOUTEAU AND FERGUS COUNTIES-
500 AM MDT SUN AUG 12 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT
THIS EVENING FOR GUSTY EAST WINDS AND LOW RELATIVE HUMIDITIES 
FOLLOWED BY A WIND SHIFT TO THE WEST FOR EASTERN PORTIONS OF
NORTH CENTRAL MONTANA...

A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT
THIS EVENING. 

GUSTY EAST TO SOUTHEAST WINDS WILL DEVELOP OVER THE EASTERN PLAINS
OF NORTH CENTRAL MONTANA TODAY AS A LOW PRESSURE SYSTEM MOVES INTO
THE REGION. RELATIVE HUMIDITIES WILL DROP INTO THE TEENS CREATING
HAZARDOUS FIRE WEATHER CONDITIONS. BY LATE AFTERNOON THE SURFACE
LOW WILL MOVE EAST...CAUSING A WIND SHIFT TO THE WEST WITH GUSTY
WINDS AND LOW RELATIVE HUMIDITIES CONTINUING INTO THE EVENING HOURS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE
AREAS OF THIS RED FLAG WARNING.

$$
000 
WWUS85 KTFX 121537
RFWTFX

RED FLAG WARNING
NATIONAL WEATHER SERVICE GREAT FALLS MT
937 AM MDT SUN AUG 12 2007

MTZ112-114-116>118-130300-
/O.CON.KTFX.FW.W.0015.070812T1800Z-070813T0300Z/
EASTERN GLACIER/TOOLE/CENTRAL AND EASTERN PONDERA/LIBERTY
COUNTIES-
LEWIS AND CLARK NATIONAL FOREST ROCKY MOUNTAIN DISTRICT/ROCKY
MOUNTAIN FRONT-
LINCOLN RANGER DISTRICT OF THE HELENA NATIONAL FOREST-
CENTRAL AND EASTERN LEWIS AND CLARK NATIONAL FOREST AREAS-
HELENA AND TOWNSEND RANGER DISTRICTS OF THE HELENA NATIONAL
FOREST-
937 AM MDT SUN AUG 12 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS
EVENING FOR GUSTY WEST WINDS AND LOW RELATIVE HUMIDITIES FOR
PORTIONS OF NORTH CENTRAL AND SOUTHWEST MONTANA...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING.

GUSTY SOUTHWEST TO WEST WINDS OF 15 TO 25 MPH WILL DEVELOP OVER
THE AREA THIS AFTERNOON. WIND GUSTS TO 45 MPH OVER EXPOSED RIDGES
OF THE ROCKY MOUNTAIN FRONT ARE LIKELY. RELATIVE HUMIDITIES WILL DROP
TO 5 TO 15 PERCENT OVER THE PLAINS AND VALLEYS AND TO BETWEEN 15
AND 25 PERCENT OVER THE MOUNTAINS THIS AFTERNOON. GUSTY WINDS WILL
DIMINISH TO BETWEEN 10 AND 20 MPH EARLY THIS EVENING. RELATIVE
HUMIDITIES WILL RECOVER TO BETWEEN 15 AND 25 PERCENT OVER THE
PLAINS AND VALLEYS AND TO BETWEEN 25 AND 35 PERCENT OVER THE
MOUNTAINS BY 9 PM.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE
AREAS OF THIS RED FLAG WARNING.

$$

MTZ113-115-130300-
/O.CON.KTFX.FW.W.0015.070812T1800Z-070813T0300Z/
HILL AND BLAINE COUNTIES-CHOUTEAU AND FERGUS COUNTIES-
937 AM MDT SUN AUG 12 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS
EVENING FOR LOW RELATIVE HUMIDITIES AND EAST WINDS SHIFTING
TO THE WEST AND INCREASING IN SPEED FOR PORTIONS OF CENTRAL 
MONTANA...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING.

EAST TO SOUTHEAST WINDS 5 TO 15 MPH WILL SWITCH TO THE SOUTHWEST
TO WEST LATER THIS AFTERNOON AND INCREASE IN SPEED TO BETWEEN 10
AND 20 MPH. THESE WINDS WILL CONTINUE INTO THE EARLY EVENING BUT
BECOME LIGHT AND VARIABLE NEAR DARK. RELATIVE HUMIDITIES WILL FALL
TO BETWEEN 10 PERCENT AND 20 PERCENT LATER THIS AFTERNOON. RELATIVE
HUMIDITIES WILL RECOVER TO BETWEEN 20 AND 30 PERCENT BY 9 PM.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE
AREAS OF THIS RED FLAG WARNING.

$$
000 
WWUS85 KTFX 130302
RFWTFX

RED FLAG WARNING
NATIONAL WEATHER SERVICE GREAT FALLS MT
902 PM MDT SUN AUG 12 2007


MTZ112-114-116>118-130415-
/O.EXP.KTFX.FW.W.0015.000000T0000Z-070813T0300Z/
EASTERN GLACIER/TOOLE/CENTRAL AND EASTERN PONDERA/LIBERTY
COUNTIES-
LEWIS AND CLARK NATIONAL FOREST ROCKY MOUNTAIN DISTRICT/ROCKY
MOUNTAIN FRONT-
LINCOLN RANGER DISTRICT OF THE HELENA NATIONAL FOREST-
CENTRAL AND EASTERN LEWIS AND CLARK NATIONAL FOREST AREAS-
HELENA AND TOWNSEND RANGER DISTRICTS OF THE HELENA NATIONAL
FOREST-
902 PM MDT SUN AUG 12 2007

...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING...

THE RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING. 

WINDS HAVE DECREASED BELOW 15 MPH OVER THE FIRE ZONES. RELATIVE
HUMIDITIES CONTINUE TO BE IN THE SINGLE DIGITS AND MID
TEENS...HOWEVER THEY SHOULD BEGIN TO INCREASE INTO THE 20S AFTER
11 PM. THEREFORE THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE
AT 9 PM MDT THIS EVENING.

$$

MTZ113-115-130415-
/O.EXP.KTFX.FW.W.0015.000000T0000Z-070813T0300Z/
HILL AND BLAINE COUNTIES-CHOUTEAU AND FERGUS COUNTIES-
902 PM MDT SUN AUG 12 2007

...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING...

THE RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING. 

WINDS HAVE DECREASED BELOW 15 MPH OVER THE FIRE ZONES. RELATIVE
HUMIDITIES HAVE RISEN INTO THE MID TEENS...HOWEVER THEY SHOULD BEGIN
TO INCREASE INTO THE 20S AFTER 11 PM. THEREFORE THE RED FLAG
WARNING WILL BE ALLOWED TO EXPIRE AT 9 PM MDT THIS EVENING.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this red flag warning went out at Aug 11, 11:35 AM MDT, 3 hours 9 minutes earlier.

Area forecast discussion, Aug 11, 11:35 AM MDT, 3 hours 9 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE GREAT FALLS MT
1135 AM MDT SAT AUG 11 2007

AVIATION SECTION UPDATED

.DISCUSSION...

IT STILL LOOKS LIKE THERE WILL BE A FEW THUNDERSTORMS OVER SOUTHWEST
MONTANA THIS AFTERNOON BASED ON EXPECTED INSTABILITY. IT DOES LOOK
LIKE THEY WILL LINGER INTO EARLY THIS EVENING SO WILL INCLUDE THEIR
MENTION IN THE ZONES. ALSO WOULD EXPECT GUSTY WINDS WITH THEM SO
WILL ADD THAT POSSIBILITY TOO. IN LINE WITH LATEST MODEL GUIDANCE
WILL BEEF UP EASTERLY WINDS A LITTLE OVER PORTIONS OF THE PLAINS FOR
THIS AFTERNOON. BLANK

&&

.AVIATION...
UPDATED 1735Z.
HIGH PRESSURE WILL AFFECT ROUTES AND TERMINALS DURING THE NEXT 24
HOURS. VFR CONDITIONS WILL PREVAIL DURING THIS TIME. ISOLATED
THUNDERSTORM ACTIVITY MAY BE FOUND NEAR KBZN FROM 21Z THRU
03Z...HOWEVER THE PROBABILITY IS QUITE LOW. SURFACE BREEZES WILL
INTENSIFY SOMEWHAT AFTER 00Z. REFER TO APPROPRIATE TAFS FOR
ADDITIONAL DETAILS. ZUMPFE

&&

.FIRE WEATHER...
ANOTHER DAY OF DANGEROUS FIRE WEATHER CONDITIONS IS
EXPECTED SUNDAY AS TEMPERATURES SOAR INTO THE 90S AND RELATIVE
HUMIDITIES FALL TO NEAR 10 PERCENT ACROSS A WIDE SWATH OF THE STATE.
GUSTY WEST WINDS WILL DEVELOP BY AFTERNOON AND WILL CONTINUE INTO
THE EVENING HOURS. A FIRE WEATHER WATCH IS IN EFFECT FOR ALL OF
NORTH CENTRAL AND SOUTHWEST MONTANA. MPJ

&&

.PREV DISCUSSION... (ISSUED 630 AM MDT SAT AUG 11 2007)

DISCUSSION...

TODAY THROUGH MONDAY...UPPER LEVEL SHORTWAVE RIDGE WILL BUILD OVER
THE NORTHERN ROCKY MOUNTAINS TODAY. SURFACE HIGH PRESSURE SYSTEM
THAT SETTLED OVER THE REGION OVERNIGHT WILL GRADUALLY MOVE SOUTHEAST
DURING THE DAY. WEAK UPSLOPE FLOW HAS CAUSED SOME LOW CLOUDS AND FOG
TO DEVELOP ALONG NORTHERN PORTIONS OF THE FRONT RANGE. THESE SHOULD
BURN OFF BY MID-MORNING ALLOWING SUNNY SKIES TO PREVAIL IN THE
NORTH. THE AIRMASS WILL BECOME UNSTABLE OVER SOUTHWEST MONTANA FOR
AFTERNOON CUMULUS BUILDUPS AND ISOLATED MOUNTAIN SHOWERS. THE UPPER
RIDGE WILL MOVE OFF TO THE EAST OVERNIGHT ALLOWING SOUTHWEST FLOW
ALOFT TO RETURN TO THE REGION. BY SUNDAY SKIES WILL BE CLEAR AND
TEMPERATURES WILL BE HOT AS A THERMAL TROUGH DEVELOPS OVER THE
STATE. IT LOOKS LIKE YET ANOTHER DAY OF GUSTY SOUTHWEST TO WEST
WINDS AND VERY LOW AFTERNOON HUMIDITIES WILL CAUSE DANGEROUS FIRE
WEATHER CONDITIONS. AS SUCH...A FIRE WEATHER WATCH HAS BEEN ISSUED
FOR MY ENTIRE FORECAST AREA FOR SUNDAY AFTERNOON AND EVENING. MONDAY
LOOKS LESS WINDY ALTHOUGH CONTINUED HOT...AND IT APPEARS THAT THE
PERSISTENT SOUTHWEST FLOW WILL BRING ENOUGH MOISTURE INTO SOUTHWEST
MONTANA FOR ISOLATED AFTERNOON THUNDERSTORMS. MPJ

MONDAY NIGHT THROUGH THURSDAY NIGHT...A RATHER QUIET PERIOD OF
WEATHER...WITH MUCH ABOVE NORMAL AFTERNOON TEMPERATURES EXPECTED
OVER THE REGION. AN UPPER LEVEL RIDGE OF HIGH PRESSURE WILL BE OVER
THE REGION DURING THIS PERIOD...ALLOWING FOR ANOTHER PERIOD OF VERY
WARM TEMPERATURES TO RESIDE OVER THE AREA. EVEN THOUGH RECORD
BREAKING TEMPERATURES ARE NOT EXPECTED AT THIS TIME...AFTERNOON HIGH
TEMPERATURES WILL RANGE FROM 10 TO 15 DEGREES ABOVE NORMAL. ANY
PRECIPITATION ON TUESDAY AND WEDNESDAY WILL BE VERY ISOLATED AND
LIGHT. THE GFS CONTINUES TO SHOW A STRONGER DISTURBANCE MOVING
THROUGH THE REGION ON THURSDAY...FOR A SLIGHTLY BETTER CHANCE OF
THUNDERSTORMS OVER NORTH CENTRAL AND SOUTHWEST MONTANA...BUT AGAIN
ANY ACTIVITY LOOKS TO BE RATHER ISOLATED AT THIS TIME. BRUSDA

FRIDAY AND SATURDAY...LATEST LONG RANGE MODELS INDICATE A SOUTHWEST
FLOW ALOFT WHICH WILL BRING PACIFIC MOISTURE INTO THE SOUTHWEST
MOUNTAINS. A CHANCE FOR ISOLATED THUNDERSTORMS THROUGH THE PERIOD.
TEMPERATURES WILL BE SLIGHTLY ABOVE NORMAL FOR MOST AREAS. SAUCIER

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF  82  55  92  54 /   0   0   0   0
CTB  79  51  86  51 /   0   0   0   0
HLN  86  56  91  55 /   0  10   0   0
BZN  89  55  96  53 /  10  20   0   0
WEY  78  38  80  40 /  10  20   0   0
DLN  84  52  87  51 /  10  10   0   0
HVR  79  55  93  55 /   0  10   0   0
LWT  77  52  90  54 /   0   0   0   0

&&

.TFX WATCHES/WARNINGS/ADVISORIES...
FIRE WEATHER WATCH FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING
FOR MTZ112>118.

&&

SHORT TERM...BLANK
LONG TERM...ZUMPFE
AVIATION...ZUMPFE

WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Aug 11, 5:00 AM MDT, 9 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREAT FALLS MT
500 AM MDT SAT AUG 11 2007

MTZ008>015-044>055-121100-
BEAVERHEAD-NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-HILL-
CASCADE-CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-MADISON-
TOOLE-LIBERTY-EASTERN PONDERA-BLAINE-
SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON-JUDITH BASIN-FERGUS-
JEFFERSON-BROADWATER-MEAGHER-GALLATIN-
500 AM MDT SAT AUG 11 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

ANOTHER DAY OF DANGEROUS FIRE WEATHER CONDITIONS IS EXPECTED
SUNDAY AS TEMPERATURES SOAR INTO THE 90S AND RELATIVE HUMIDITIES
FALL TO NEAR 10 PERCENT ACROSS A WIDE SWATH OF THE STATE. GUSTY
WEST WINDS WILL DEVELOP BY AFTERNOON AND WILL CONTINUE INTO THE
EVENING HOURS. A FIRE WEATHER WATCH IS IN EFFECT FOR ALL OF NORTH
CENTRAL AND SOUTHWEST MONTANA.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Great Falls, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 10, 10:01 PM MDTFire Weather WatchTFXBlaine, Broadwater, Cascade, Chouteau, Fergus, Gallatin and 12 more17 hr

Nearby

Red Flag Warnings in Montana, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.